On the counting function of primitive sets of integers

Ahlswede R, Khachatrian LH, Sarközy A (1999)
Journal of Number Theory 79(2): 330-344.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Ahlswede, RudolfUniBi; Khachatrian, Levon H.; Sarközy, Andras
Abstract / Bemerkung
Erdos has shown that for a primitive set A subset of N Sigma(a is an element of A) 1/(a log a) < const. This implies that A(x)
Stichworte
Besicovitch construction
Erscheinungsjahr
1999
Zeitschriftentitel
Journal of Number Theory
Band
79
Ausgabe
2
Seite(n)
330-344
ISSN
0022-314X
Page URI
https://pub.uni-bielefeld.de/record/1621019

Zitieren

Ahlswede R, Khachatrian LH, Sarközy A. On the counting function of primitive sets of integers. Journal of Number Theory. 1999;79(2):330-344.
Ahlswede, R., Khachatrian, L. H., & Sarközy, A. (1999). On the counting function of primitive sets of integers. Journal of Number Theory, 79(2), 330-344. https://doi.org/10.1006/jnth.1999.2427
Ahlswede, R., Khachatrian, L. H., and Sarközy, A. (1999). On the counting function of primitive sets of integers. Journal of Number Theory 79, 330-344.
Ahlswede, R., Khachatrian, L.H., & Sarközy, A., 1999. On the counting function of primitive sets of integers. Journal of Number Theory, 79(2), p 330-344.
R. Ahlswede, L.H. Khachatrian, and A. Sarközy, “On the counting function of primitive sets of integers”, Journal of Number Theory, vol. 79, 1999, pp. 330-344.
Ahlswede, R., Khachatrian, L.H., Sarközy, A.: On the counting function of primitive sets of integers. Journal of Number Theory. 79, 330-344 (1999).
Ahlswede, Rudolf, Khachatrian, Levon H., and Sarközy, Andras. “On the counting function of primitive sets of integers”. Journal of Number Theory 79.2 (1999): 330-344.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar